Dr. Md. Shafiqul Islam
Dr. Md. Shafiqul Islam
Department of Applied Mathematics, Dhaka University, Dhaka
Verified email at du.ac.bd - Homepage
Title
Cited by
Cited by
Year
Numerical solutions of a class of second order boundary value problems on using Bernoulli polynomials
MS Islam, A Shirin
arXiv preprint arXiv:1309.6064, 2011
252011
Gauss Legendre – Gauss Jacobi quadrature rules over a tetrahedral region
HT Rathod, B Venkatesudu, KV Nagraja, MS Islam
Applied Mathematics and Computation 190 (1), 186 – 194, 2007
242007
Numerical solutions of Fredholm integral equations using Bernstein polynomials
A Shirin, MS Islam
Journal of Scientific Research 2 (2), 264-272, 2010
232010
Numerical Integrations over an Arbitrary Quadrilateral Region
MS Islam, MA Hossain
Applied Mathematics and Computation 210 (2), 515 – 524, 2009
212009
Numerical Solutions of Volterra Integral Equations Using Laguerre Polynomials
MA Rahman, MS Islam, MM Alam
Journal of Scientific Research 4 (2), 357- 364, 2012
172012
Integration of rational functions of bivariate numerators with linear denominators over (-1,1) square in a local parametric two dimensional space
HT Rathod, MS Islam
Computer Methods in Applied Mechanics and Engineering 161, 195–213, 1998
17*1998
Some pre-computed universal arrays for linear convex quadrilateral finite elements
HT Rathod, MS Islam
Finite Elements in Analysis and Design 38, 113 – 136, 2001
132001
A novel numerical approach for odd higher order boundary value problems
B Hossain, MS Islam
Mathematical Theory and Modeling 4 (5), 1-11, 2014
112014
Numerical Solutions of Eighth Order BVP by the Galerkin Residual Technique with Bernstein and Legendre Polynomials
MS Islam, MB Hossain
Applied Mathematics and Computation 261, 48 – 59, 2015
102015
Generalized composite numerical integration rule over a polygon using Gaussian quadrature
MA Hossain, MS Islam
Dhaka University Journal of Science 62 (1), 25-29, 2014
62014
Numerical solutions of general fourth order two point boundary value problems by Galerkin method with Legendre polynomials
MB Hossain, MS Islam
Dhaka University Journal of Science 62 (2), 103-108, 2014
62014
Computation of eigenvalues of the fourth order Sturm-Liouville BVP by Galerkin weighted residual method
H Farzana, MS Islam, SK Bhowmik
British Journal of Mathematics and Computer Science 9 (1), 73-85, 2015
42015
Numerical solutions of sixth order eigenvalue problems using Galerkin weighted residual method
MS Islam, H Farzana, SK Bhowmik
Differential Equations and Dynamical Systems 25 (2), 187-205, 2017
32017
Numerical approaches for tenth and twelfth order linear and nonlinear differential equations
MS Islam, MB Hossain
British Journal of Mathematics and Computer Science 5 (5), 637 – 653, 2015
32015
On the use of piecewise standard polynomials in the numerical solutions of fourth order boundary value problems
MS Islam, MB Hossain
GANIT: Journal of Bangladesh Mathematical Society 33, 53-64, 2013
32013
Numerical Solutions of Fredholm Integral Equations of Second Kind Using Piecewise Bernoulli Polynomials
MS Islam, A Shirin
Dhaka University Journal of Science 59 (1), pp. 103-107, 2011
32011
Numerical Solutions of IVP using Finite Element Method with Taylor Series
MS Islam, M Ahmed, MA Hossain
GANIT: Journal of Bangladesh Mathematical Society 30, 51-58, 2010
32010
Applications of gauss-radau and gauss-lobatto numerical integrations over a four node quadrilateral finite element
MS Islam, G Saha
Bangladesh Journal of Scientific and Industrial Research 43 (3), 377-386, 2008
32008
Numerical Solutions of Eleventh Order Boundary Value Problems Using Piecewise Polynomials
MS Islam, MB Hossain, MA Rahman
IOSR Journal of Mathematics 10 (5), 58-68, 2014
22014
Solutions of Linear and Nonlinear Volterra Integral Equations Using Hermite and Chebyshev Polynomials
MS Islam, MA Rahman
International Journal of Computers and Technology 11 (8), 2910 – 2920, 2013
22013
The system can't perform the operation now. Try again later.
Articles 1–20